A pointwise characterization of functions of bounded variation on metric spaces

Panu Lahti, Heli Tuominen

Research output: Contribution to journalArticleScientificpeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)47-57
JournalRicerche di Matematica
Volume63
Issue number1
Publication statusPublished - 2014
MoE publication typeA1 Journal article-refereed

Keywords

  • Doubling measure
  • Functions of bounded variation
  • Metric measure space
  • Pointwise characterization

Cite this